# SDR UPS04243079

- Difficulty date: August 23, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 65847812
- Condition: Cracked
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON NR 7 FLAP TRACK CASTING ON VERTICAL FLANGE SECOND FROM I/B.  HFEC CARRIED OUT - CRACKS CONFIRMED AND ENDS MARKED.  STOP DRILLED CRACKS IAW SRM 51-10-1.  OUTSIDE LIMITS PER SRM 51-10-6.  CASTING REPLACED AND INSTALLED IAW DRG 65-16201.
